# SDR FDEA201108023192

- Difficulty date: August 2, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1645 (FWD OF L-4 DOOR) HAS CORROSION ON LOWER END WL 210 INBD   FLANGE LT SIDE LBL 55.
